Alert archive / South Carolina / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 124, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2009, 6:16 PM EDT for Allendale County, Hampton County, South Carolina; Screven County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 11, 2009, 7:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Screven County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 42 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:23 PM EDT | HAIL 0.75 | 8 Ese Sylvania, GA | HAIL FELL ON QUAIL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 112216
SVRCHS
GAC251-SCC005-049-112300-
/O.NEW.KCHS.SV.W.0124.090611T2216Z-090611T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
616 PM EDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SCREVEN COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
WESTERN HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 700 PM EDT
* AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SYLVANIA...OR ABOUT OVER SYLVANIA...MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
SYLVANIA...ALTMAN...
HUNTERS...
SHIRLEY...
SCOTIA...GARNETT...
ESTILL...LENA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3288 8177 3290 8110 3266 8113 3259 8122
3268 8187
TIME...MOT...LOC 2217Z 269DEG 22KT 3276 8156
$$1 follow-up statement
000
WWUS52 KCHS 112233
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT THU JUN 11 2009
GAC251-SCC005-049-112300-
/O.CON.KCHS.SV.W.0124.000000T0000Z-090611T2300Z/
SCREVEN GA-ALLENDALE SC-HAMPTON SC-
633 PM EDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WESTERN HAMPTON...SOUTH CENTRAL ALLENDALE AND CENTRAL SCREVEN
COUNTIES...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF WHITE HILL...OR ABOUT 9 MILES EAST OF
SYLVANIA...MOVING EAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3288 8177 3290 8110 3266 8113 3259 8123
3267 8186
TIME...MOT...LOC 2233Z 275DEG 15KT 3274 8148
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:58 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 3:58 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT THU JUN 11 2009 .SYNOPSIS... A SURFACE TROUGH WILL LINGER OVER THE INLAND CAROLINAS...WHILE DEEP RIDGING FROM THE GULF OF MEXICO PERSISTS THROUGH TONIGHT. THE UPPER RIDGE WILL RETROGRADE SOUTHWEST FRIDAY INTO MONDAY...ALLOWING A SERIES OF UPPER LEVEL DISTURBANCES TO BRUSH THE REGION DURING THIS TIME FRAME. HIGH PRESSURE ALOFT MAY RESTRENGTHEN BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SFC ANALYSIS PUTS A WEAK LEE SIDE TROUGH JUST W OF THE CHS CWFA WHILE HIGH PRES CENTERED SW OF THE AREA SHIFTS FURTHER AWAY. ALOFT...A SMALL BUBBLE RIDGE IS SHIFTING OFFSHORE WHILE A POTENT UPPER LEVEL SHORTWAVE DISTURBANCE PUSHES E THROUGH THE NRN GULF COAST STATES AROUND THE MAIN RIDGE OVER THE GOMEX. THIS SHORTWAVE WILL BE A KEY PLAYER FOR SHWR/TSTM POTENTIAL THIS EVENING. SEVERAL SHORT- RANGE MODELS /WRF...NAM AND RUC/ ALL DEPICT THIS SHORTWAVE CONTINUING TO PROGRESS E INTO SRN NC AND NRN SC. THIS DISTURBANCE IS HELPING USHER A DEVELOPING LINE OF RAIN/TSTMS OVER THE LOWER APPALACHIANS...AND THIS LINE SHOULD SURVIVE WITHIN THE PLENTIFUL SFC INSTABILITY AND MOISTURE TO LAST INTO THE EVENING HOURS IN THE CAROLINAS. RUN TO RUN PERSISTENCE OF THE RAPID-REFRESH RUC MODEL INDICATES THAT THIS LINE WILL MOVE INTO THE NRN TIER OF COUNTIES AROUND SUNSET OR SHORTLY THEREAFTER. BECAUSE THE LOSS OF DAYTIME HEATING MAY WEAKEN THIS LINE...TIMING IS DIFFICULT TO PIN DOWN BUT CONFIDENCE IS ENOUGH TO MAINTAIN 30/40 POPS FOR THE NRN TIER OF COUNTIES FOR THIS EVE...TRENDING DOWN TO A DRY FCST GOING S. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND THERE ARE SEVERE TSTM WATCHES AND WARNINGS UPSTREAM ASSOCIATED WITH THIS ACTIVITY. A DRY FCST IS IN PLACE FOR ALL AREAS THROUGH THE EARLY MORNING HOURS WITH LOWS AGAIN IN THE UPR 60S/LWR 70S AWAY FROM THE COAST AND MID 70S NEAR THE SHORES. ANY AREAS THAT RECEIVE RAINFALL MAY BE SUBJECT TO FOG DEVELOPMENT DURING THE PREDAWN HOURS UNDER THE INVERSION. SINCE CONFIDENCE IS LOW REGARDING PRECIP PLACEMENT THIS EVENING...WILL OMIT FOG MENTION AND LET NEXT SHIFT AND RADAR TRENDS DETERMINE IF NEEDED. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... BY EARLY FRIDAY...THE SFC TROUGH WILL BE SHOVED OFFSHORE WHILE A WAVY SFC FRONT EXTENDING FROM SRN NY THROUGH WRN VA INTO ERN TN. ALOFT...THE MAIN SHORTWAVE WILL BE OFFSHORE WHILE THE FLOW BECOMES PREDOMINANTLY ZONAL AS THE MAIN RIDGE OVER THE GOMEX RETROGRADES FURTHER S. LOW PRES DEVELOPING ALONG THE SFC FRONT WILL HELP NUDGE THE WAVY FRONT FURTHER S AND E INTO THE CAROLINAS BY LATE DAY. WITH SEVERAL MID AND UPPER LEVEL DISTURBANCES EXPECTED TO RIDE E WITHIN THE PROGRESSIVE FLOW...ANOTHER DAY OF SCT AFTN CONVECTION CAN BE EXPECTED. THE WARM/HUMID AIRMASS WILL REMAIN IN PLACE AND CONVECTIVE PARAMETERS WILL VARY LITTLE FROM WHAT HAS BEEN EXPERIENCED OVER THE PAST FEW DAYS. ONE POSSIBLE LIMITING FACTOR MAY BE THE LACK OF GOOD INLAND PENETRATION OF THE SEABREEZE... WHICH LOOKS TO BE PINNED CLOSER TO THE COAST WITHIN THE WLY FLOW. THAT BEING SAID...BANDS OF DEEPER MOISTURE WITHIN POCKETS OF PVA ASSOCIATED WITH THE UPPER LEVEL DISTURBANCES SHOULD HELP SPARK SHWRS/TSTMS. WILL AGAIN ADVERTISE LOW CHC POPS DUE TO HIGHLY UNCERTAIN COVERAGE AND FOCUS MAINLY ON THE AFTN HOURS AS THE CAP SHOULD HOLD IN PLACE THROUGH THEN. THERE IS A SMALL CHC OF ISOLD STRONG TO SEVERE TSTMS TOMORROW. SPC HIGHLIGHTS THE AREA IN ITS DAY 2 OUTLOOK AND THERE IS THE POTENTIAL FOR AN UPGRADE TO A SLGT RISK FOR TMRW. TEMPS WILL AGAIN RUN ABOVE NORMAL...WITH HIGHS IN THE LOW-MID 90S EXPECTED AWAY FROM THE COAST AND MID 80S NEAR THE SHORES. THIS WILL AGAIN PUSH HEAT INDEX VALUES NEAR THE 100-DEGREE MARK. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CONVECTION MAY WELL IN ONGOING FRI EVE INTO FRI NIGHT AS THE SFC FRONT MOVES CLOSER TO THE AREA AND A MODEST LONGWAVE TROUGH FORMS OVER THE AREA. THIS WILL ALLOW FOR SHWRS/TSTMS TO STREAM IN FROM THE W AND BECOME ENHANCED WITHIN DEEPER MOISTURE AND BETTER CONVERGENCE IN THE EVENING. ACTIVITY MAY ALSO CONTINUE INTO THE OVERNIGHT HOURS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO STRAY FROM THE IDEA THAT THE LOSS OF DAYTIME HEATING AND THE INVERSION HELPING SQUELCH ACTIVITY BEYOND MIDNIGHT. MIN TEMPS WILL AGAIN RUN WARM...IN THE UPR 60S/LWR 70S INLAND TO THE MID 70S NEAR THE COAST. THE AFOREMENTIONED FRONT WILL SLOWLY MEANDER S TWD THE CHS CWFA OVER THE WEEKEND INTO EARLY NEXT WEEK...BUT ITS PROGRESS WILL BE MITIGATED BY A PREDOMINANTLY ZONAL FLOW WHICH WILL HAVE NUMEROUS SHORTWAVE DISTURBANCES RIDING ALONG IT. THESE DISTURBANCES COMBINED WITH THE SEABREEZE...DEEP MOISTURE AND CONTINUED HIGH INSTABILITY WILL MAKE FOR A WARM/HUMID AIRMASS WITH PERIODS OF SHWRS/TSTMS. COVERAGE AGAIN LOOKS TO BE LIMITED EACH DAY...SO HAVE KEPT POPS NO HIGHER THAN 30 PERCENT. HOWEVER...THERE REMAINS THE POSSIBILITY OF ISOLD HEAVY RAIN AND/OR STRONG TSTMS EACH DAY SAT THROUGH MON. THE FRONT MAY TRY TO PROGRESS THROUGH THE AREA TUE...BUT THE RESIDUAL RIDGE TO THE S LOOKS TO BLOCK ITS FORECAST AND CONTINUE A SIMILAR FORECAST FOR THE MIDDLE PORTION OF NEXT WEEK. THE INCREASED CLOUD COVER AND PERIODIC SHWR/TSTM COMPLICATIONS ALONG WITH SLIGHTLY LOWER THICKNESSES WILL MAKE FOR TEMPERATURES CLOSE TO NORMAL ALONG WITH POPS NO HIGHER THAN 30 PERCENT. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR CONDITIONS ARE EXPECTED AT BOTH CHS AND SAV TERMINALS THROUGH THE FIRST 24 HOURS. A SEABREEZE WILL PUSH THROUGH BOTH TERMINALS THIS AFTERNOON. WEST WINDS WILL BECOME SOUTHERLY AS THIS OCCURS. WILL MAINTAIN CB AT BOTH TERMINALS THIS AFTERNOON AS CONDITIONS REMAIN MOIST AND HOT. WINDS WILL BECOME LIGHT FROM THE SOUTHWEST OVERNIGHT. WEST WINDS BETWEEN 5 TO 10 KNOTS WILL DEVELOP BY NOON FRIDAY. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL OUTSIDE OF ANY CONVECTIVE CORES. SHALLOW GROUND FOG MAY REDUCE VISIBILITIES DURING THE EARLY MORNING HOURS. && .MARINE... WHILE THE MID AND UPPER LEVEL RIDGE WILL FLATTEN ACROSS THE AREA TONIGHT AND FRIDAY...THE LOW LEVEL AND SURFACE RIDGE WILL MOVE LITTLE THROUGH SATURDAY AS IT REMAINS ACROSS THE GULF OF MEXICO...FLORIDA AND THE SW ATLANTIC. MEANWHILE...A SURFACE TROUGH OVER THE SE STATES WILL SHIFT INTO OR NEAR THE NEARBY LAND AREAS FROM TIME TO TIME DURING THIS TIME...WHILE THE COASTAL WATERS REMAIN ON THE NORTHERN AND NW PERIPHERY OF THE ATLANTIC RIDGE. DURING EARLY NEXT WEEK THE LOW LEVEL RIDGE WILL BUILD NORTHWARD FROM THE GULF OF MEXICO...AS THE FLOW ALOFT VEERS TO NW. THIS MAY ALLOW FOR A WEAK COLD FRONT TO MAKE AN ATTEMPT TO GET INTO OR NEAR THE LOCAL WATERS BY TUESDAY. WINDS THE NEXT SEVERAL DAYS WILL GO THROUGH A TYPICAL CYCLE OF SHIFTING BACK AND FORTH BETWEEN WEST AND SOUTH...WITH FLUCTUATIONS IN WIND SPEEDS. WESTERLY WINDS OF LESS THAN 10 KT EACH MORNING WILL BECOME SOUTHERLY AT LESS THAN 15 KT EACH AFTERNOON AND EVENING WITH THE SEA BREEZE CIRCULATION. WINDS WILL THEN SHIFT TO SOUTHWEST WITH SMALL SURGES THROUGH ABOUT 08-09Z...BEFORE DROPPING OFF AND VEERING TO WEST BY DAYBREAK THROUGH MONDAY. SEAS WILL BE A COMBINATION OF SMALL 1-2 FOOT SWELLS...WITH WIND WAVES OF 1 TO OCCASIONALLY 3 FEET. THIS RESULTS IN COMBINED SEAS OF NO HIGHER THAN 3 OR 4 FT INTO EARLY NEXT WEEK. COLD FRONTAL PASSAGE IS SHOWN IN THE FORECAST AND GRIDS AS ALL THE MEDIUM RANGE FORECAST GUIDANCE SUGGESTS IT WILL OCCUR NEXT TUESDAY. GIVEN THE TIME OF YEAR...CLIMATOLOGY WOULD SUGGEST IT WILL HAVE A HARD TIME MOVING THROUGH THE LOCAL WATERS. BUT GIVEN THE AMPLIFIED RIDGE BUILDING NORTHWARD FROM THE GULF...THE NW FLOW ON ITS EAST AND NE SIDE MAY VERY WELL ALLOW FOR AN UNUSUAL LATE SEASON COLD FRONTAL PASSAGE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 8/33
Hazardous weather outlook, Jun 11, 4:30 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 430 AM EDT THU JUN 11 2009 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120830- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 430 AM EDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND INTO THIS EVENING. ISOLATED THUNDERSTORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. THE HIGHEST POTENTIAL FOR SEVERE THUNDERSTORMS WILL MAINLY BE ALONG AND WEST OF A LINE STRETCHING FROM JENKINS COUNTY IN SOUTHEAST GEORGIA...THROUGH HAMPTON AND COLLETON COUNTIES IN SOUTHEAST SOUTH CAROLINA...TO BERKELEY AND NORTHERN CHARLESTON COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-120830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 430 AM EDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 11, 1:08 PM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
108 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST PINEVILLE 33.43N 80.03W
06/10/2009 M59 MPH BERKELEY SC OFFICIAL NWS OBS
THE PINEVILLE OBSERVATION EQUIPMENT RECORDED A 59 MPH
WIND GUST AT 945 PM.
&&
DPBSpecial weather statement, Jun 11, 5:27 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 527 PM EDT THU JUN 11 2009 GAZ087-112215- JENKINS- 527 PM EDT THU JUN 11 2009 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 615 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR HERNDON...OR ABOUT 12 MILES WEST OF MILLEN...MOVING EAST AT 25 MPH. AREAS IN AND AROUND EMMALANE...HERNDON...MILLEN AND PERKINS WILL BE IMPACTED THROUGH 615 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:52 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 10, 10:12 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 25 min |
| Jun 10, 11:26 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 49 min |
| Jun 10, 11:50 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 25 min |
| Jun 10, 11:54 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 51 min |
| Jun 11, 6:26 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 49 min |
| Jun 11, 6:30 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 23 min |
| Jun 11, 6:58 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 47 min |
| Jun 11, 7:02 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 43 min |
| Jun 11, 7:41 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 49 min |
| Jun 11, 7:43 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 32 min |
| Jun 11, 6:04 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 41 min |
| Jun 11, 6:20 PM EDT | Severe Thunderstorm Warning | CHS | Candler, Tattnall | 55 min |
| Jun 11, 7:06 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Effingham, Evans | 54 min |
| Jun 11, 7:53 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Liberty, Screven | 52 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2009Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.